# SDR RAIA00605030

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 10,927 hours, 994 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7989 - IAD - BAG DOOR OPEN INDICATION DURING TAKEOFF ROLL, MAINTENANCE DEFERRED BAG DOOR WARNING SYSTEM PER MEL.
